International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 229-234
The Paley-Wiener-Levinson theorem revisited
Departamento de Matemáticas, Escuela Politécnica Superior, Universidad Carlos III de Madrid, c/Butarque, 15, Leganés, Madrid 28911, Spain
Received 4 August 1995; Revised 12 October 1995
Copyright © 1997 A. G. García. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a new proof of the Paley-Wiener-Levinson theorem is presented.
This proof is based upon the isometry between the Paley-Wiener space and that of the square-integrable
functions in , on one hand, and a Titchmarsh's theorem which allows recovering
bandlimited, entire functions from their zeros, on the other hand.